# SDR ASOA06173

- Difficulty date: February 11, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS280, AT RBL9, FROM THE CLIP BOTTOM FASTENER HOLE, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REPAIR THE FS 280, AT RBL 9, FROM THE CLIP BOTTOM FASTENER HOLE, IAW EO.  (K)
